# SDR DALA2019022631230

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,576 hours, 24,180 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 R-4 DOOR LOWER GATE HAS CORROSION AT LOWER LIP. CORRECTIVE ACTION: REMOVED AND REPLACED R-4 DOOR LOWER GATE IAW B-757 AMM 52-11-38 AND RIG CHECK PREFORMED ON AMDS CARD. (0956030)
